Kahler-Einstein metrics with edge singularities
Jeffres, Thalia D.
Rubinstein, Yanir A.
MetadataShow full item record
Jeffres, Thalia D.; Mazzeo, Rafe; Rubinstein, Yanir A. 2016. Kahler-Einstein metrics with edge singularities. Annals of Mathematics, vol. 183:no. 1:pp 95-176
This article considers the existence and regularity of Kahler Einstein metrics on a compact Kahler manifold M with edge singularities with cone angle 2 pi beta along a smooth divisor D. We prove existence of such metrics with negative, zero and some positive cases for all cone angles 2 pi beta <= 2 pi. The results in the positive case parallel those in the smooth case. We also establish that solutions of this problem are polyhomogeneous, i.e., have a complete asymptotic expansion with smooth coefficients along D for all 2 pi beta < 2 pi.
Click on the DOI link to access the article (may not be free).